|   | 
Details
   web
Record
Author (up) Risien, CM and Reason, CJC and Shillington, FA and Chelton, DB
Title Variability in satellite winds over the Benguela upwelling system during 1999-2000 Type Journal Article
Year 2004 Publication Journal of Geophysical Research Abbreviated Journal
Volume 109 Issue C03010 Pages
Keywords Benguela upwelling system, QuikSCAT satellite, wind stress variability, 40-50 DAY OSCILLATION, LARGE-SCALE, CIRCULATION, OCEAN, AFRICA, WAVES
Call Number Serial 7517
Permanent link to this record